MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT FERRITIN GEN.4; FERRITIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT FERRITIN GEN.4; FERRITIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 04885317190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable ferr4 tina-quant ferritin gen.4 result for one patient sample with the cobas 6000 c 501 module serial number (b)(4).The initial result was 495 ng/ml.The repeated result run in reduced volume was 147 ng/ml.The questionable result was not reported outside of the laboratory.The customer is questioning an interference due to previous results showing the same pattern of an initially high result repeating lower.
 
Additional Manufacturer Narrative
Medwatch field d4 catalog number has been updated.
 
Additional Manufacturer Narrative
The sample was received for investigation and tested using a c501 and an e601.The customer¿s results could be reproduced.A difference between the ferritin concentration value generated on c501 in normal mode and the ferritin value generated on e601 could be also seen clearly.The results indicate an interferent in the sample that interferes with the clinical chemistry assay format but has no influence on the elecsys assay result.The patient¿s medications were further investigated for potential interference.None of the tested active compounds of the medications showed interference in the assay.A further, more detailed characterization of the potential interfering compound is not possible with the remaining sample material.The investigation found the issue to be consistent with a sample-specific unknown interferent.A product problem could not be found.

Brand Name
TINA-QUANT FERRITIN GEN.4
Common Device Name
FERRITIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12244520
Report Number1823260-2021-02205
Device Sequence Number14598824
Product Code DBF
UDI-Device Identifier04015630922819
UDI-Public04015630922819
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number04885317190
Device Lot Number538712
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer07/08/2021
10/29/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/18/2021
11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALLOPURINOL; BI PETERAX = PERINDOPRIL + INDAPAMIDE; LECTIL = BETA HISTINE; LERCANIDIPINE; TANGANIL = ACETYL LEUCINE
Patient Age78 YR
Patient SexMale
Patient Weight140 KG